this days i fell pain in mi stomach & mi facess is veri dry & got blood also is that stomach alcer ?
I am sorry, but I am having a hard time understanding your question, maybe If I ask you a few question some of the folks here can maybe help you out a little better.
First, are you coughing up blood?
Second, are you having blood in your stools, if so are your stools normal or hard, like constipation?
Third, are you having blood in your urine when urinate?
All these questions may seem unnecessary to you but in order to help you get to the right direction it's very important to know some of these things.
Your pain could be any number of ailments, from a bowel obstruction, to polyps in your rectum. Constipation can and does cause extreme pain in some people.
If you have a urine infection, that too can also feel like stomach pain in some people.
And last but not least, if you have an ulcer, and you're coughing up blood, that could be anything from an ulcer to almost any disorder.
I would make a Doctor appointment as soon as you can, blood from anyplace in your body is not a good thing, and pain in your stomach should not be ignored. Please call a Dr. as soon as you can and be seen. Your health it one thing you have control over, at least as far as seeing a Dr. and getting some proper answers for what is going on with you right now.
I do wish you all the luck possible, please check back here, and let us know how you're doing, and I would love to hear that you've seen a Dr. or at the very least made an appointment to see one OK>
Love and (((HUGS)))
I'm also having trouble understanding your full question but if you know you have a stomach ulcer, do not let it go. My Aunt is hospitalized now for letting one go so long that she hasn't been able to have any liquids or food for one week, nausea, vomiting, weakness to the point of her falling, and now the doctors/surgeon is saying she went so long that it is healing itself but she is paying dearly for letting it go this long.
There is a term called a "bleeding ulcer" but you would most likely be coughing up blood. Please go to the ER immediately.
My Aunt almost died...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2012 • 1 answer
Posted 12 Nov 2013 • 2 answers
Posted 26 Oct 2014 • 2 answers
Posted 15 Mar 2015 • 1 answer
I was put on 2000mg of Depakote ER and 50mg Vyvanse about 4 days ago,I've been on vyvanse before but
Posted 29 Jun 2016 • 0 answers